New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Can Fibro Make You Cry For No Reason?
5 Replies
#1angelswife - December 15

I am just wondering---for several days now I have been bursting into tears for no reason that I know of. Something as dumb as a TV commercial will set me off; or I could be going about my day and suddenly I'll be crying. I don't really feel depressed---just tired. My husband is looking at me like I have two heads because I can't explain why---it's just there. Has this happened to anyone else? Thanks!


Fantod - December 15

It could be medication related. I had a similar reaction while on Savella. It got out of hand very quickly so I stopped taking it. On the other hand, both of you have been ill and under a great deal of stress. I would suspect that it is the latter. I hope that you feel better soon.


Rahiin - December 15

I am sorry that this is happening to you angelswife. I know for me, the first couple of months after I was disagnosed I did the same thing you did. However I was having problems with my ex-girlfriend, plus abuse from my parents, so I do not know if it was the fibro that was making me cry, or the stressful events.
However fibro has been known to cause depression,(if you believe in that illness,) and sometimes depression can be very subtle, even on the sub-conscious level. So yes it is entirely possible that fibro is causing you to cry.
Fantod's suggestions are also good ones too. I was taking Savella when it was happening to me.


#1angelswife - December 16

Thanks to both of you. I am not on Savella right now, but I did find out I have a sinus infection, so that is probably part of it. I just started antibiotics. Also Fantod---you are right about the stress. I'm not always consciously aware of it because it's just part of our lives, but there is a lot. We do not live in a healthy place, (can't drink the water) and due to my husband's financial challenges we can't move right now. I am working on turning things around, but it goes slower than I'd like. I try to focus on the positive and make do with what we have. Not easy when I don't feel well, but it is good practice.
Thank you for being here! I hope everyone on this forum has a relaxing and hopefully pain-free Christmas. You are at the top of my blessing list, and I appreciate all of you.


axxie - December 27

I think maybe your medication, or go see your primary physician and ask to be tested for your T3-T4 thyroid.

Everything you are describing I had when my thyroid was not working correctly. I had to change doctors, because of the one I had, didn't want to change my medication.

Finally I saw a new doctor and right away started me on a level higher and voila, I was all better.


Twitch - January 31

I hear you. It...gets a ton worse with pms, but just generally it'll grab me unexpectedly. It can be pretty hard to tell if its just the FM, or weekly stress or both (since it all becomes interrelated).
Like why are there tears all of a sudden?! Confuses my mother. Stresses out my girlfriend. Aching spells make it worse, too. Bad ones make it so I can't accomplish things. Which tends to bring on tears. Anyway.
Ah, sinus infections do that. Hope you recovered from that one well enough. Things will get better! Have faith in you!



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question